# SDR CALA2014052291111

- Difficulty date: May 19, 2014
- Submitted: May 23, 2014
- Operation: Air carrier
- Aircraft: N486UA
- Make and model: Airbus A320-232
- Aircraft serial: 1620
- Aircraft time: 41,006 hours, 17,794 cycles
- Engine: Iae V2527A5
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Frame 63
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY SHOWS SIGNS OF CORROSION ON STRINGER 42R, 9 INCHES AFT OF FRAME 63.  PERFORMED ANGLE REPAIR IAW SRM 53-00-13 FIG 203 SHEET 3 REPAIR IS A CAT B.
